Mental Confusion!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Crystal74868
New Member


Date Joined Jan 2012
Total Posts : 6
   Posted 1/11/2012 10:47 PM (GMT -6)   
So I am still in my first week of prednisone. Today is my first day coming down to 40mg and I was wondering if you could start having mental confusion this soon? I had an episode tonight where I left my phone and wallet in the store...left, noticed it was gone but couldn't really remember where I was and how to get there. It took me awhile to get it together and get back to my stuff. By that time I was very upset and I have never had any kind of panic attack before but I'm thinking maybe I did tonight. Just wondering if someone has went through this so soon after starting prednisone or any advice to what it is. Thanks!

AngelinaATF
Regular Member


Date Joined Jan 2012
Total Posts : 135
   Posted 1/13/2012 1:07 AM (GMT -6)   
Oh yes! SOUNDS VERRRRY FAMILIAR to me! Lost my cell when on high dose & felt anxious & foggy. These are common adverse effects of pred. No fun but its the GO-TO DRUG for flares..as much as I hate it! I feel like its a love-hate relationship w Pred Bc without it I cant function but with it I'm a basketcase! Good option eh?
Ive been taking it for 6 yrs now & each time I take a high dose 4 a flare, the side effects get lesser & lesser (except wt/water gain -that one never goes away or improves!)
Hang in there!
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 21, 2018 8:51 PM (GMT -6)
There are a total of 3,005,599 posts in 329,243 threads.
View Active Threads


Who's Online
This forum has 161784 registered members. Please welcome our newest member, Thunderdaytona.
274 Guest(s), 7 Registered Member(s) are currently online.  Details
19tarpon47, Mind body spirit, bobmars, spottydog10, Girlie, arieco, ks1905